Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1907676, 6 pages
http://dx.doi.org/10.1155/2016/1907676
Research Article

Some Fixed Point Results for -Type Contractive Mappings

1School of Mathematics, Thapar University, Patiala, Punjab 147004, India
2Department of Mathematics and Computer Science, Cankaya University, Ankara, Turkey
3Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran
4Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 15 November 2015; Accepted 10 February 2016

Academic Editor: Krzysztof Ciepliński

Copyright © 2016 Sumit Chandok et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sumit Chandok, Kenan Tas, and Arslan Hojat Ansari, “Some Fixed Point Results for -Type Contractive Mappings,” Journal of Function Spaces, vol. 2016, Article ID 1907676, 6 pages, 2016. doi:10.1155/2016/1907676